Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 77, Number 2, April, 2005

A PDE representation of the density of the minimal entropy martingale measure in stochastic volatility markets
pp. 109-137(29)
Authors: Benth, Fred Espen; Karlsen, Kenneth Hvistendahl


On the Poisson equation for singular diffusions
pp. 155-189(35)
Authors: Hashemi, Seyed N.; Heunis, Andrew J.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more